MAUDE Adverse Event Report: NUVASIVE, INC. PCM CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

NUVASIVE, INC. PCM CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 7680372
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.A review of photographic images provided confirm the reported event.No product will be returned for evaluation as it has been kept by the facility.Labeling review: post-operative: ".Patients should be instructed in postoperative procedures and the importance of adherence to these procedures.Postoperative care includes, neck support, activity modification for a period of time after surgery and formal rehabilitation." ".The patient should be made aware of the limitations of the implant and potential adverse effects of the surgery.The patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken, or loose implant components." no product returned.
 
Event or Problem Description
On (b)(6) 2018 patient underwent a procedure where a porous coated motion (pcm) device was used.A revision procedure was performed on (b)(6) 2018 due to a migration of the device.No patient injury has been reported.

Brand Name
PCM CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key7614527
Report Number2031966-2018-00109
Device Sequence Number1555594
Product Code MJO
UDI-Device Identifier00887517081162
UDI-Public00887517081162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number7680372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/19/2018
Patient Sequence Number1